# SDR JR2R20230605399

- Difficulty date: June 5, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88327
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000497
- Aircraft time: 18,050 hours, 10,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17005663005
- Condition: Corroded
- Location: Zone 200
- Part time: 18,050 hours, 10,703 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD RH FLOOR DOUBLER AT FR14 RBL32-RBL42 CORRODED
